# SDR CALA2019063001100

- Difficulty date: June 28, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 72,290 hours, 15,534 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2  EMERGENCY SLIDE DEPLOYED WHEN DOOR OPENED ON AIRCRAFT ARRIVAL. RENDER SAFE CHKLIST ACP.DEPLOYED SLIDE REMOVED AS PER AMM 25-66- 00.NEW SLIDE INSTALLED AS PER REF 25-61-01 AND AMM REF 25-66-01. NO DEFECTS NOTED.ALL OK.RII INSPECTION RAISED.OK FOR FURTHER FLI GHT.NOTE.SLIDE SUCCESSFULLY DEPLOYED.
